Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On two methods of generating solutions of linear partial differential equations by means of definite integrals


Authors: J. B. Diaz and G. S. S. Ludford
Journal: Quart. Appl. Math. 12 (1955), 422-427
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/64996
MathSciNet review: 64996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Le Roux, Sur les intégrales des équations linéaires aux dérivées partielles du second ordre à deux variables indépendantes, Ann. Sci. École Norm. Sup. (3) 12 (1895), 227–316 (French). MR 1508913
  • [2] G. Darboux, Leçons sur la Théorie Générale des Surfaces, 2nd Ed., 2, Paris, 1914-15, pp. 54 ff.
  • [3] F. Tricomi, Sulle Equazioni Lineari alle Derivate Parziale di $ 2^{o}$ Ordine di Tipo Misto, Atti. Acc. Lincei, (5), CI. Sci. Fis. Mat. Nat. 14, 133-217 (1923).
  • [4] E. Goursat, Cours d'Analyse Mathématique, 4th ed., 3, Paris, 1927, pp. 96-99.
  • [5] S. Bergman, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Mathematicheskii Sbornik, New Ser. 2, 1169-1198 (1937).
  • [6] Stefan Bergman, On two-dimensional flows of compressible fluids, Tech. Notes Nat. Adv. Comm. Aeronaut., 1945 (1945), no. 972, 81 pp. (3 plates). MR 0014874
  • [7] Stefan Bergman, Two-dimensional transonic flow patterns, Amer. J. Math. 70 (1948), 856–891. MR 0030379, https://doi.org/10.2307/2372217
  • [8] A. G. Ghaffari, The hodograph method in gas dynamics, Publ. no. 85, University of Tehran. Faculty of Science., 1950. MR 0052940
  • [9] Stefan Bergman, Operatorenmethoden in der Gasdynamik, Z. Angew. Math. Mech. 32 (1952), 33–45 (German). MR 0049730, https://doi.org/10.1002/zamm.19520320202
  • [10] Peter Henrici, Bergmans Integraloperator erster Art und Riemannsche Funktion, Z. Angew. Math. Physik 3 (1952), 228–232 (German). MR 0047235
  • [11] Stefan Bergman, On solutions of linear partial differential equations of mixed type, Amer. J. Math. 74 (1952), 444–474. MR 0057437, https://doi.org/10.2307/2372009

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/qam/64996
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website